BibTeX record journals/ol/ChengHL15

download as .bib file

@article{DBLP:journals/ol/ChengHL15,
  author       = {Jianqiang Cheng and
                  Michal Houda and
                  Abdel Lisser},
  title        = {Chance constrained 0-1 quadratic programs using copulas},
  journal      = {Optim. Lett.},
  volume       = {9},
  number       = {7},
  pages        = {1283--1295},
  year         = {2015},
  url          = {https://doi.org/10.1007/s11590-015-0854-y},
  doi          = {10.1007/S11590-015-0854-Y},
  timestamp    = {Fri, 03 Jul 2020 17:51:29 +0200},
  biburl       = {https://dblp.org/rec/journals/ol/ChengHL15.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}